# SDR SWIA200718758

- Difficulty date: October 2, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 20,649 hours, 29,242 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5417 - WHITE FLOOR EMERGENCY LIGHTS ARE INOP BELOW GALLEY.  REPAIRED FLOOR EMERGENCY LIGHT WIRING.  OPS CHECK GOOD.
